# SDR P5CA0300927

- Difficulty date: August 25, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 18,777 hours, 2,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Part serial: GU172
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK SLIDE ASSY FAILED TO DEPLOY DURING MC CHECK.  NEW SLIDE INSTALLED.
